Publication
Title
Infectivity of **Lactobacillus rhamnosus** and **Lactobacillus paracasei** isolates in a rat model of experimental endocarditis
Author
Language
English
Source (journal)
Journal of medical microbiology. - Edinburgh, 1968, currens
Publication
Edinburgh : 2007
ISSN
0022-2615
Volume/pages
56:8(2007), p. 1017-1024
ISI
000248821300003
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 22.11.2017
To cite this reference